# SDR MASA2009042400137

- Difficulty date: April 24, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 17,268 hours, 16,837 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5010598
- Part serial: AUG981697
- Condition: Blown
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ASH FLT 7124 IAD-PWM.  CREW DECLARED AN EMERGENCY DUE TO LT NLG TIRE SHREDDED ON TAKEOFF.  MX REPLACED BOTH NLG WHEEL ASSEMBLIES, REPAIRED NLG DOORS AND COMPLIED WITH THE TIRE BURST INSPECTION.
